| Model Number |
M00516710 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of a wallflex esophageal stent partially deployed.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex esophageal fully covered stent was intended to treat an 8 cm malignant esophageal stenosis during a painless esophageal stent placement procedure performed on (b)(6) 2024.The patient's anatomy was not tortuous and was dilated prior to stent placement.During the procedure, it was noticed that the delivery shaft was stuck, making the stent difficult to deploy.The stent was removed from the patient while partially deployed on the delivery system.The procedure was completed using a different device.No patient complications were reported as a result of this event.The patient's condition following the procedure was stable.